# SDR 96ZZZX139

- Difficulty date: December 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721JE
- Make and model: Boeing 727-76
- Aircraft serial: 18843
- System (JASC): 2420 · AC Generation System
- Part: Control Panel
- Part number: 902F2425
- Condition: Shorted
- Location: Nr 1 Generator
- Stage of operation: CR
- Nature of condition: H, J, B
- Precautionary procedure: O

## Discrepancy

IN CRUISE, NR 1 GENERATOR LIGHT FLICKERED, ESSENTIAL SWITCHED TO NR 3, NR 3 GENERATOR FAILED.  ALL LIGHTS FLICKERED, NR 1 GEN FAILED, AND NR 2 GEN DROPPED OFF LINE.  STANDBY POWER SELECTED, NR 2 GEN PUT BACK ON LINE.  ELECTRICAL SMELL NOTED IN COCKPIT.  ONE GEN OPERATION WAS EXECUTED.  AIRCRAFT LANDED AT DTW WITHOUT INCIDENT.  FOUND EVIDENCE OF SHORTING IN NR 1 GENERATOR CONTROL PANEL.  REPLACED PANEL, OPS CHECK NORMAL.
